# SDR SWIA2020033049574

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT L/H FS 513 WL73 (FLOOR LEVEL) HAS SMALL AREA OF CORROSION.   (C CHECK) RO 3/27/2020    REMOVED CORROSION ON FRAME @ FS.513 WL.73. FOUND TO BE OUT OF LIMITS. COMPLIED WITH ALL APPLICABLE STEPS OF REO. SEE CONTINUATION FOR FURTHER DETAILS.
